PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 42(56), pp. 47--56 (1987)
ON GENERAL SOLUTIONS OF LINEAR DIFFERENTIAL EQUATIONS
Dusan D. Adamovi\'c and Jovan D. Kecki\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: This paper is concerned with the form of the general solution of the equation (1), and the Theorem of Section 1 gives an answer which is somewhat different from the classical Picard result. Not only is the proof elementary, but the requests for the coefficients are much less restrictive; see the assumption ($A_0$). On the other hand, we had to introduce the additional assumption ($A_0$). Several examples are constructed in order to throw more light on the importance of those two assumptions.
Classification (MSC2000): 34A30
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 8 Mar 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts